Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Red, itchy, flaky patch on the stomach since months that seems to be getting worse. History of mono. Allergy?

I have had a red, itchy, and flakey patch on my stomach for about 6 months now and i believe it has slowly gotten worse. I went through a very tough 2 weeks with mononucleosis this past May (2012) and noticed the red spot on my stomach before I was diagnosed with mono. I went to a pharmacist today as I am living in Chile till March and he seems to think it is an allergy to something.
Asked On : Thu, 13 Dec 2012
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Allergist and Immunologist 's  Response
it look like allergy
it may be due to some medicine or some food substance
you have to find out from your change of oil in cooking application soap shampoo or applicating creams andd other thing like dye mehndi etc
or medicine you have taken some days bacj
you can think of how it occurs
you can clear it now by using cldamycin mixed with fluticasone ointment contonously for 3 - 4 months
can take fexofenadine for itch
Answered: Tue, 23 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor